Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Flea bites all over legs, arms, buttocks. Applying anti-itch cream, spots still present. Permanent cure?

About a month ago, I started getting what looked like flea bites all over my legs, back of my arms, and butt. I put anti- itch cream on them, exfoliated everyday in the shower, and put lotion on at least twice a day. They quit itching, but the spots are still there after all this time. The spots are small different sized dots. Ranging from the size of a pencil eraser to a dime. They look dry too. And I m getting more and more what look to be bug bites but it s winter.
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
for the marks to be gone you must have patience and there are some ways to get rid of itching and marks
-wash the area with warm soapy water
-try calamine lotion or hydrocortisone cream
-antihistamines like diphenhydramine
-avoid stratching.
thank you hope they might help you if problem persists consult dermatologist.
Answered: Tue, 18 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor